MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM

ABBOTT VASCULAR HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Model Number 1012068-08
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.Return of the guide wire may have further aided the analysis.A review of the electronic lot history record (elhr), corrective action tracking system for the web (catsweb) database review and similar incident query was not performed since the lot number was not reported.Factors that may contribute to the difficulty to remove the guide wire and cause resistance between the devices may include, but not limited to, device placement technique, guiding catheter support, anatomical conditions, inner diameter of guide wire lumen, outer diameter of the guide wire, condition of the guide wire, condition of the balloon catheter, coagulation of blood or procedural contaminates.Based on the limited information provided, the investigation was unable to determine a conclusive cause for the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.Estimated date (b)(6) 2020.
 
Event or Problem Description
It was reported as a general comment that versacore guide wires are difficult to remove from the balloon catheter.No additional information was provided.

Brand Name
HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10463661
Report Number2024168-2020-07197
Device Sequence Number14226015
Product Code DQX
UDI-Device Identifier08717648124228
UDI-Public08717648124228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012068-08
Device Catalogue Number1012068-08
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1